# SDR CA000404022

- Difficulty date: March 17, 2000
- Submitted: January 22, 2001
- Operation: General aviation
- Make and model: Cessna A185F
- Aircraft time: 4,489 hours
- Engine: Cont IO520D
- Propeller: Mcauly D2A34C58
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: S90AT4
- Condition: Cracked
- Location: Threaded Area
- Component: Propeller Blade, Mcauly, D2A34C58
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) BLADE THREADS CRACKED S/N K67168YS
